Alert archive / Nebraska / Wind Advisories in 2012

Wind Advisory 25, NWS Hastings, NE

June 10, 20128 counties in Nebraska; 4 counties in Kansas

NWS Hastings, NE issued this wind advisory at Jun 10, 2012, 3:30 AM CDT for 8 counties in Nebraska; 4 counties in Kansas. It took effect at Jun 10, 2012, 10:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2012, 3:30 AM CDT (08:30 UTC)
In effect from
Jun 10, 2012, 10:00 AM CDT
Expired
Jun 10, 2012, 2:54 PM CDT
In force
5 hr
Issued by
NWS Hastings, NE

Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Buffalo County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 75 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2936 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS73 KGID 100830
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
330 AM CDT SUN JUN 10 2012

...STRONG NORTH WINDS BEHIND THE FRONT TODAY...

.A COOL FRONT WILL BLOW THROUGH THE AREA TODAY. WINDS BEHIND THE
FRONT WILL REALLY KICK UP...WITH GUSTS OVER 45 MPH. WINDS SHOULD
GRADUALLY DIMINISH BY LATE AFTERNOON.
 
KSZ005-006-017-018-NEZ060-061-072>074-082>084-101630-
/O.NEW.KGID.WI.Y.0025.120610T1500Z-120610T2100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-
FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
330 AM CDT SUN JUN 10 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON. 

* TIMING...LATE MORNING THROUGH MID AFTERNOON.

* WINDS...NORTH AT AROUND 30 MPH WITH GUSTS OVER 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT
  BLOWN AROUND BY THE STRONG WIND. IN ADDITION...DRIVING MAY BE
  DIFFICULT TODAY...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING
  EAST OR WEST. THOSE PLANNING TO BE ON THE LAKE SHOULD BE
  PREPARED FOR WHITE CAP CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
EDDY
2 follow-up statements
121 
WWUS73 KGID 101508
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1008 AM CDT SUN JUN 10 2012

...STRONG NORTH WINDS BEHIND THE FRONT TODAY...

.A COOL FRONT WILL BLOW THROUGH THE AREA TODAY. WINDS BEHIND THE
FRONT WILL REALLY KICK UP...WITH GUSTS OVER 45 MPH. WINDS SHOULD
GRADUALLY DIMINISH BY LATE AFTERNOON.

KSZ005-006-017-018-NEZ060-061-072>074-082>084-102100-
/O.CON.KGID.WI.Y.0025.000000T0000Z-120610T2100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-
FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
1008 AM CDT SUN JUN 10 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* TIMING...LATE MORNING THROUGH MID AFTERNOON.

* WINDS...NORTH AT AROUND 30 MPH WITH GUSTS OVER 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN AROUND BY THE STRONG WIND. IN ADDITION...DRIVING MAY BE 
  DIFFICULT TODAY...ESPECIALLY FOR HIGH PROFILE VEHICLES 
  TRAVELING EAST OR WEST. THOSE PLANNING TO BE ON THE LAKE 
  SHOULD BE PREPARED FOR WHITE CAP CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
415 
WWUS73 KGID 101954
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT SUN JUN 10 2012

...THE WIND ADVISORY HAS BEEN CANCELLED...

.WHILE BREEZY CONDITIONS MAY CONTINUE INTO THE EVENING
HOURS...SUSTAINED WINDS OF 30 MPH OR GREATER ARE NO LONGER
EXPECTED.

KSZ005-006-017-018-NEZ060-061-072>074-082>084-102100-
/O.CAN.KGID.WI.Y.0025.000000T0000Z-120610T2100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-
FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...LEXINGTON...KEARNEY...ELWOOD...
HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN
254 PM CDT SUN JUN 10 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY IS NO LONGER IN EFFECT AS WIDESPREAD WINDS OF 
30 MPH OR GREATER HAVE BEGUN TO DIMINISH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jun 9, 11:51 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 9, 11:51 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1151 PM CDT SAT JUN 9 2012

.AVIATION...06Z TAF. PRETTY ACTIVE AND CHANGING AVIATION FORECAST
FOR THE KGRI AREA WITH A STRONG COLD FRONT MOVING THROUGH DURING
THE LATE MORNING HOURS SUNDAY. PRIOR TO THE FRONT...CLEAR SKIES
AND BREEZY CONDITIONS ARE EXPECTED. INCLUDED SOME LOW LEVEL WIND
SHEAR...WITH VAD WIND PROFILES SHOWING 45-50KT ALREADY...AND MODELS
SUGGESTING HEIGHT OF LOW LEVEL JET IS YET TO SETTLE OVER THE AREA.
AS THE FRONT APPROACHES...THERE MAY SOME INCREASE IN MID LEVEL
ACCAS TYPE CLOUDS WITH WINDS STARTING TO VEER TO THE SOUTHWEST.
THE FRONT WILL PASS BY AROUND/SHORTLY BEFORE NOON SUNDAY...AND
BE MARKED WITH STRONG/GUSTY NORTHWEST WINDS WINDS OVER 20KT
SUSTAINED WITH GUSTS TO 30KTS FOR 3 TO 4 HOURS WITH STRONG
PRESSURE RISES. MODELS ARE IN AGREEMENT WITH LOW CLOUDS AT
THE SAME TIME...LIKELY RESULTING MVFR CEILINGS DURING FOR MUCH
OF THE AFTERNOON. SKIES WILL CLEAR BY EVENING WITH WINDS DROPPING
BELOW 12KTS.

&&

.PREV DISCUSSION... /ISSUED 717 PM CDT SAT JUN 9 2012/

UPDATE...INCREASED WIND SPEEDS A BIT FOR TONIGHT AND ESPECIALLY
FOR SUNDAY BEHIND THE COLD FRONT. MODELS DISPLAY SIGNIFICANT
HEIGHT RISES FOR AT LEAST A FEW HOURS BEHIND THE FRONT
PASSAGE...SO I BUMPED UP WIND SPEEDS BY ABOUT 8 TO 10 MPH FOR
SUNDAY. ALSO INCREASED SKY COVER FOR LATE MORNING INTO EARLY
AFTERNOON DIRECTLY BEHIND THE FRONT AS MODELS ARE NOW IN DECENT
AGREEMENT WITH A STRATUS DECK HANGING AROUND FOR AWHILE. HOURLY
TEMPERATURES COULD BE DIFFICULT TO GET A GOOD HANDLE ON WITH THIS
STRATUS AROUND...WITH AREAS IN THE WEST HAVING RELATIVELY LATE-DAY
HIGHS.

AVIATION...00Z KGRI TAF. BIGGEST CONCERN WAS THE CHANCE OF LOW-
LEVEL WIND SHEAR. MODELS INDICATE THAT THE WORST LOW-LEVEL WIND
SHEAR SHOULD BE JUST EAST OF THE TERMINAL OVERNIGHT AND I WILL NOT
INCLUDE THIS IN THE FORECAST. WIND WILL REMAIN A BIT GUSTY FROM
THE SOUTH OVERNIGHT WITH AN INCREASING LOW-LEVEL JET. MODELS ARE
IN GOOD AGREEMENT WITH A COLD FRONT MOVING THROUGH SUNDAY
MORNING...WITH WIND DIRECTION SHIFTING FROM THE SOUTH TO THE
NORTHWEST. HEIGHT RISES BEHIND THE FRONT INDICATE A HEFTY BREEZE
FOR AT LEAST A FEW HOURS BEFORE DECREASING AS THE FRONT MOVES FAR
ENOUGH SOUTHEAST BY LATE AFTERNOON SUNDAY TO BEGIN LOSING ITS
INFLUENCE. THE COLD FRONT SHOULD MOVE THROUGH EARLY ENOUGH THAT
CONVECTION SHOULD FIRE WELL TO THE SOUTHEAST ON SUNDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 336 PM CDT SAT JUN 9 2012/

SHORT TERM...TONIGHT AND SUNDAY.

MAIN CONCERN FOR THE SHORT TERM PERIOD WILL FOCUS ON SHOWER AND
THUNDERSTORM ACTIVITY SUNDAY MORNING AND AFTERNOON...AS WELL AS HIGH
TEMPERATURES SUNDAY.

UPPER LEVEL ANALYSIS INDICATES TROUGHING ACROSS THE NORTHWEST
PORTION OF THE CONUS WITH A WEAK AMPLITUDE RIDGE ACROSS THE CENTRAL
PLAINS AND MISSISSIPPI VALLEY REGION...AND MORE NORTHWEST TO
SOUTHEAST FLOW ACROSS THE EASTERN COAST. IN THE MID LEVELS A FEW
WEAK PERTURBATIONS CONTINUE TO PUSH NORTHEAST AHEAD OF THE UPPER
LEVEL LOW ACROSS THE FRONT RANGE OF THE ROCKIES. SOUTHERLY FLOW
ACROSS THE PLAINS CONTINUES TO DRAG SUFFICIENT MOISTURE FROM THE
GULF INTO THE PLAINS. AT THE SURFACE STRONG SOUTHERLY WINDS CONTINUE
ACROSS THE PLAINS AHEAD OF A LOW PRESSURE SYSTEM PUSHING NORTHEAST
ALONG THE HIGH PLAINS INTO SOUTH DAKOTA. WATER VAPOR IMAGERY AND
SURFACE OBSERVATIONS REVEAL A COOL FRONT ASSOCIATED WITH THE LOW
DRAPING ACROSS WESTERN NEBRASKA AND PORTIONS OF COLORADO THIS
AFTERNOON.

AS BOTH THE UPPER LEVEL LOW AND THE SURFACE LOW PUSH EASTWARD...THE
COOL FRONT IS EXPECTED TO SLIDE THROUGH THE REGION BY EARLY SUNDAY
MORNING...ROUGHLY BETWEEN 12 AND 18Z. MODELS CONTINUE TO HINT AT THE
POSSIBILITY FOR A STRATUS DECK TO DEVELOP ACROSS PORTIONS OF
NEBRASKA DURING THE EARLY MORNING HOURS NEAR THE FRONTAL BOUNDARY.
WITH STRONG SOUTH UPSLOPE FLOW AND AMPLE MOISTURE...COMBINED WITH
FRONTAL LIFT...THIS THEORY SEEMS PROBABLE. HOWEVER...SATELLITE
IMAGERY REVEALS VERY LITTLE CLOUD COVER NEAR THE FRONTAL BOUNDARY AT
THE CURRENT TIME. SHOULD THE STRATUS DECK DEVELOP ACROSS THE
PLAINS...LOWERED CEILINGS AND POSSIBLY REDUCED VISIBILITIES COULD BE
POSSIBLE. MODELS ALSO TRY TO GENERATE A FEW LIGHT SHOWERS ACROSS
THIS REGION...BUT REALLY NOT EXPECTING ANYTHING MORE THAN A STRATUS
DECK. DEFINITELY NOT EXPECTING THUNDERSTORMS DURING THE MORNING
HOURS...AS MOST OF THE INSTABILITY REMAINS FOCUSED AHEAD OF THE
FRONTAL BOUNDARY AND 700 MB TEMPERATURES NEAR 14 TO 16 DEGREES
INDICATE A CAPPED ENVIRONMENT. THAT BEING SAID...THE FRONTAL
BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST THROUGH THE LATE MORNING
AND AFTERNOON HOURS. DEPENDING ON THE LOCATION OF THE FRONTAL
BOUNDARY BY THE AFTERNOON HOURS...THE FAR SOUTHEAST PORTION OF THE
FORECAST ARE COULD SEE A SLIGHT CHANCE FOR SOME
THUNDERSTORMS...MAINLY SOUTHEAST OF A LINE FROM HEBRON NEBRASKA TO
BELOIT KANSAS. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE IF
THEY TAP INTO THE STRONGER INSTABILITY AHEAD OF THE FRONTAL
BOUNDARY.

TEMPERATURES ON SUNDAY WILL BE QUITE TRICKY...WITH COOL FRONTAL
PASSAGE EXPECTED DURING THE MORNING HOURS. MODEL GUIDANCE IS
TRENDING SEVERAL DEGREES COOLER WITH THE FASTER FRONTAL PASSAGE.
BOUNDARY LAYER MIXING WILL COME INTO PLAY REGARDING THE HIGH
TEMPERATURES FORECAST...WITH WESTERN PORTIONS OF THE FORECAST AREA
EXPECTED TO MIX NEAR 800 MB...WHILE EASTERN PORTIONS OF THE
AREA...MAY STRUGGLE WITH MIXING. CLOUD COVER ACROSS THE SOUTHEAST
MAY ALSO COME INTO QUESTION AND HINDER INCREASING TEMPERATURES. FOR
NOW DECIDED TO GO WITH MID 70S ACROSS THE NORTH TO MID 80S ACROSS
THE SOUTH AS A BEST GUESS.

MADE A FEW CHANGES TO DEWPOINTS AS WELL ON SUNDAY...WITH GOOD MIXING
EXPECTED ACROSS THE FAR WEST...BELIEVE A LARGE DEWPOINT GRADIENT
WILL BE POSSIBLE. EXPECTING MID 40S ACROSS THE WEST TO NEAR 60S IN
THE EAST.

LONG TERM...STARTING SUNDAY NIGHT...SUNDAYS FRONT WILL BE QUICKLY
EXITING THE FORECAST AREA DURING THE EARLY EVENING HOURS SUNDAY WITH
PRECIPITATION CHANCES RAPIDLY DIMINISHING ACROSS THE SOUTHEASTERN
PORTIONS OF THE LOCAL AREA BY MIDNIGHT. THEREAFTER...EXPECT A DRY
AND SEASONAL START TO THE WORK WEEK...AS WITH 850MB TEMPS DROPPING
5-7C FROM THIS AFTERNOONS VALUES...EXPECT HIGH TEMPERATURES TO CLIMB
INTO THE LOWER TO MIDDLE 80S MOST LOCATIONS VERSUS THIS AFTERNOONS
HOT WEATHER. WHILE CONFIDENCE IS FAIRLY HIGH THAT THE START OF THE
WEEK WILL BE DRY...UPPER LEVEL PATTERN FLATTENS OUT...AND WITH A
QUICK MOVING ZONAL FLOW...WILL LIKELY SEE VARYING CHANCES OF AT
LEAST A FEW SHOWERS OR THUNDERSTORMS BEGINNING TUESDAY NIGHT AND
PERSISTING THROUGH THE END OF THE WEEK. AT THIS TIME...MODELS FAIRLY
CONSISTENT ROLLING SOME PRECIPITATION FROM THE HIGH PLAINS AND
ACROSS THE LOCAL AREA TUESDAY EVENING/NIGHT WITH THE FIRST MID/UPPER
LEVEL SHORTWAVE...ALBEIT CHANCES STILL APPEAR FAIRLY MEAGER WITH
LIMITED LOW LEVEL MOISTURE AROUND. HOWEVER...LOW LEVEL FLOW WILL
ONCE AGAIN SHIFT AND BECOME MORE SOUTHERLY BY MID WEEK...STEERING
ADDITIONAL MOISTURE TOWARDS THE LOCAL AREA. THUNDERSTORM
TIMING/CHANCES WILL THEN BECOME FOCUSED ON ADDITIONAL PASSING
MID/UPPER LEVEL SHORTWAVE ENERGY...AND STUCK FAIRLY CLOSE WILL
BLENDED SOLUTIONS...WHICH BASICALLY GIVES AN OUTSIDE CHANCE OF
SHOWERS OR THUNDERSTORMS EACH DAY. ADDITIONALLY...SURFACE
TEMPERATURES WILL CORRESPONDINGLY RISE TOWARDS THE END OF THE WEEK
IN THIS FLOW PATTERN...WITH A RETURN TO ABOVE SEASONAL NORMS BY
WEDNESDAY AFTERNOON...AND THEN CONTINUING ABOVE NORMAL THROUGH AT
LEAST SATURDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 8:45 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT SAT JUN 9 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
845 PM CDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY AFTERNOON AND SUNDAY EVENING...THUNDERSTORM CHANCES RETURN
TO A RELATIVELY SMALL PART OF THE OUTLOOK AREA...MAINLY ALONG AND
EAST OF A LINE FROM OSCEOLA NEBRASKA...TO OSBORNE KANSAS. SOME
THUNDERSTORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY HAZARDS.

DURING THE DAY ON SUNDAY...WIND GUSTS AS HIGH AS 35 MPH ARE
POSSIBLE FOR APPROXIMATELY 3 TO 6 HOURS BEHIND A STRONG COLD FRONT
MOVING THROUGH FROM NORTHWEST TO SOUTHEAST. A SMALL AREA IN THE FAR
WESTERN OUTLOOK AREA NEAR COZAD AND CAMBRIDGE COULD GET AS HIGH AS
45 MPH WIND GUSTS FOR A SHORT TIME BEHIND THE COLD FRONT DURING
THE MID MORNING TO EARLY AFTERNOON. WIND SPEEDS SHOULD DIMINISH BY
LATE SUNDAY AFTERNOON AND EVENING.

TUESDAY NIGHT THROUGH SATURDAY...THERE WILL BE VARYING CHANCES FOR
THUNDERSTORMS ACROSS PORTIONS OF THE ENTIRE OUTLOOK AREA.
HOWEVER...DUE TO MODEL DIFFERENCES...IT REMAINS TOO EARLY TO
DETERMINE SEVERE WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

Nearby

Wind Advisories in Nebraska, 2012Wind Advisories in Kansas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.